# SDR F3LA2011050300639

- Difficulty date: April 29, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 28,905 hours, 13,966 cycles
- System (JASC): 3251 · Steering Unit
- Part: Electrical Box
- Part number: D23119751
- Part serial: B1013
- Condition: Faulty
- Location: Nlg Steering
- Part time: 11,288 hours, 5,368 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORT, ON TAKEOFF AMBER NOSE WHEEL STEERING DISCONNECT ILLUMINATED.  NO ASSOCIATED ECAM. PILOT DECLARED EMERGENCY BEFORE LANDING.  NO FUTHER ABNORMALITIES.  TROUBLESHOT IAW TSM 32-51-00-810-833.  R & R NWS ELECTRICAL BOX OPS CHECKED GOOD IAW AMM 32-51-12, PB 401.
